# SDR AWXA200701086

- Difficulty date: August 16, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,301 hours, 25,951 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: D5537123500600
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5985591, RUDDER HINGE NR 2 FITTING HAS EXCESSIVE PLAY, VERTICAL STABILIZER STATION 1926 / RIB 4.  REPLACED RUDDER HINGE NR 2 FITTING, VERTICAL STABILIZER STATION 1926/RIB 4 IAW A320 AMM 55-36-41.
